# SDR SIMA991592

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298AE
- Make and model: Saab 340B
- Aircraft serial: 340B298
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE706458
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AEX - FLT 5078 - LOST HYDRAULIC PRESSURE ON MAIN ACCUMULATOR AND LOST HYDRAULIC QUANTITY INDICATION.  REMOVED AND REPLACED NOSE LANDING GEAR RETRACT ACTUATOR UP LINE.  SERVICED HYDRAULIC SYSTEM AND PERFORMED OPERATIONAL AND LEAK CHECKS.  AIRCRAFT RETURNED TO SERVICE. (X)
